# SDR DL76L060788

- Difficulty date: September 27, 2006
- Submitted: October 2, 2006
- Operation: Air carrier
- Aircraft: N190DN
- Make and model: Boeing 767332
- Aircraft serial: 28447
- Aircraft time: 46,322 hours, 7,039 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Mechanism
- Condition: Malfunctioned
- Location: Ailerons
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

DURING FLIGHT CONTROL CHECK AILERONS APPEARED STIFF RETURNED TO GATE FOR REPAIRS.  EXAMINED ALL BEARINGS IN THE AILERONS AND WHEEL WELLS INBOARD AND OUTBOARD AILERON DROOP MECHANISM FEEL MECHANISM TORQUE CONTROL RODS AILERON LOCKOUT MECHANISM AILERON OVERRRIDE PE FIM 27-11-00 FIG 106 PG 116.  OPS CKD OK.  CLEANED AND LUBRICATED MECHANISM.
